sexologist-icon
Irregular periods
I have been suffering with irregular periods and rapid weight gain since the last year.A year before that i had taken some medication to delay my periods for almost a month.the medicine was crina ncr-10mg.since then i am suffering with this problem.i have seen my gynaecologist and she recommended taking birth control pills like regestrone to regularize the periods.But i did not take it instead I am taking M2-tone which is an ayurvedic tonic.From the last couple of months my periods have been regular.And i have started a weight loss program as well which has helped me lose 5-6 kgs in 1.5 month.But in this month i got my periods twice i.e. on 9th feb and then on 26th feb.Is it normal or should i consider taking some tests.
366 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there. I do not understand why you would not listen to your gynaecologist. As of now you don't have to do anything. Just stick to what your excercise and diet plan is and continue what you were doing. If it happens again, then consult a gynaecologist and do as she days. You might also need a USG abdomen at that time. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.